Alert archive / Utah / Red Flag Warnings in 2008
Red Flag Warning 31, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jul 31, 2008, 9:30 AM MDT. It took effect at Jul 31, 2008, 12:00 PM MDT. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2008, 9:30 AM MDT (15:30 UTC)
- In effect from
- Jul 31, 2008, 12:00 PM MDT
- Expired
- Aug 3, 2008, 9:00 PM MDT
- In force
- 3 days
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 311530 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 930 AM MDT THU JUL 31 2008 UTZ440-312330- /O.NEW.KSLC.FW.W.0031.080731T1800Z-080801T0200Z/ SOUTH CENTRAL UTAH- 930 AM MDT THU JUL 31 2008 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR UTAH FIRE WEATHER ZONE 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 440. A VERY DRY AIRMASS HAS DEVELOPED OVER THE FORECAST AREA...WHICH WILL RESULT IN AFTERNOON RELATIVE HUMIDITIES BELOW 10 PERCENT. ADDITIONALLY...SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS BETWEEN 25 AND 30 MPH WILL DEVELOP THIS AFTERNOON. THIS COMBINATION OF FACTORS WILL RESULT IN AREAS OF SEVERE FIRE WEATHER CONDITIONS OVER THE WARNED AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
10 follow-up statements
000 WWUS85 KSLC 312007 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 207 PM MDT THU JUL 31 2008 UTZ440-010500- /O.EXT.KSLC.FW.W.0031.000000T0000Z-080802T0300Z/ SOUTH CENTRAL UTAH- 207 PM MDT THU JUL 31 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 440... THE RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS NOW IN EFFECT UNTIL 9 PM MDT FRIDAY FOR UTAH FIRE WEATHER ZONE 440. A VERY DRY AIRMASS HAS DEVELOPED OVER THE FORECAST AREA...WHICH IS RESULTING IN AFTERNOON RELATIVE HUMIDITIES BELOW 10 PERCENT. ADDITIONALLY...SOUTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS BETWEEN 20 AND 25 MPH THIS AFTERNOON WILL WEAKEN THIS EVENING...BUT WILL THEN INCREASE TO 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH TOMORROW. THIS WILL RESULT IN AREAS OF SEVERE FIRE WEATHER CONDITIONS OVER THE WARNED AREA. THOUGH CRITICAL FIRE WEATHER CONDITIONS WILL BE MORE WIDESPREAD TOMORROW...MARGINALLY CRITICAL CONDITIONS ARE STILL POSSIBLE LATER THIS AFTERNOON AND THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 010317 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 917 PM MDT THU JUL 31 2008 UTZ440-011200- /O.CON.KSLC.FW.W.0031.000000T0000Z-080802T0300Z/ SOUTH CENTRAL UTAH- 917 PM MDT THU JUL 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY. A VERY DRY AIRMASS REMAINS ACROSS SOUTH CENTRAL UTAH...WHICH RESULT IN AFTERNOON RELATIVE HUMIDITIES BELOW 10 PERCENT TODAY. ALTHOUGH HUMIDITIES WILL RECOVER ABOVE 15 PERCENT OVERNIGHT...GENERALLY POOR RECOVERY IS EXPECTED...WITH VALUES ONCE AGAIN DROPPING BELOW 15 PERCENT BY EARLY FRIDAY AFTERNOON. ADDITIONALLY...SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP FRIDAY AFTERNOON. THIS WILL ONCE AGAIN RESULT IN AREAS OF SEVERE FIRE WEATHER CONDITIONS ACROSS SOUTH CENTRAL UTAH. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 011011 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 411 AM MDT FRI AUG 1 2008 UTZ440-012200- /O.CON.KSLC.FW.W.0031.000000T0000Z-080802T0300Z/ SOUTH CENTRAL UTAH- 411 AM MDT FRI AUG 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A VERY DRY AIRMASS REMAINS ACROSS SOUTH CENTRAL UTAH...WHICH WILL RESULT IN AFTERNOON RELATIVE HUMIDITIES BELOW 10 PERCENT TODAY. ADDITIONALLY...SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP THIS AFTERNOON. THIS WILL ONCE AGAIN RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTH CENTRAL UTAH. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 011637 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1037 AM MDT FRI AUG 1 2008 UTZ420-423-434-435-020045- /O.EXA.KSLC.FW.W.0031.000000T0000Z-080802T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- 1037 AM MDT FRI AUG 1 2008 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 420 423 434 AND 435... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS WARNING IS FOR THE WEST DESERTS OF UTAH FOR GUSTY WINDS AND LOW HUMIDITIES AND INCLUDES FIRE WEATHER ZONES 420 423 434 AND 435. A VERY DRY AIRMASS REMAINS IN PLACE ACROSS WESTERN UTAH TODAY AND AFTERNOON RELATIVE HUMIDITIES WILL LIKELY FALL BELOW 10 PERCENT. ADDITIONALLY...SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP THIS AFTERNOON. THIS COMBINATION WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS THE WESTERN UTAH DESERTS INCLUDING THE TOOELE VALLEY. WINDS WILL DROP OFF THIS EVENING BUT HUMIDITY RECOVERY OVERNIGHT WILL BE POOR. $$ UTZ440-020045- /O.CON.KSLC.FW.W.0031.000000T0000Z-080802T0300Z/ SOUTH CENTRAL UTAH- 1037 AM MDT FRI AUG 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR SOUTH CENTRAL UTAH FIRE WEATHER ZONE 440. ALTHOUGH MOISTURE HAS STARTED TO INCREASE ACROSS THIS AREA... AFTERNOON HUMIDITIES ARE STILL EXPECTED TO DROP BELOW 15 PERCENT. THIS COMBINED WITH SOUTHWEST WINDS OF 10 TO 20 MPH GUSTING TO 30 MPH WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTH CENTRAL UTAH THROUGH THIS EVENING. WINDS WILL DIMINISH AND HUMIDITIES WILL RISE BY 900 PM. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 012028 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 228 PM MDT FRI AUG 1 2008 UTZ435-021100- /O.EXT.KSLC.FW.W.0031.000000T0000Z-080803T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- 228 PM MDT FRI AUG 1 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT SATURDAY FOR WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 435... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT SATURDAY FOR WINDS AND LOW HUMIDITY FOR A PORTION OF SOUTHWEST UTAH COVERED BY FIRE WEATHER ZONE 435. HUMIDITIES BELOW 15 PERCENT AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE INTO THIS EVENING. THE WINDS WILL DIMINISH AND HUMIDITIES WILL RECOVER SOMEWHAT BY LATE EVENING THEN SEVERE FIRE WEATHER CONDITIONS ARE EXPECTED TO REDEVELOP IN THIS AREA AGAIN BY MIDDAY SATURDAY AND CONTINUE INTO SATURDAY EVENING. $$ UTZ420-423-434-440-020300- /O.CON.KSLC.FW.W.0031.000000T0000Z-080802T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS-SOUTH CENTRAL UTAH- 228 PM MDT FRI AUG 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 420 423 434 AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WINDS AND LOW HUMIDITY FOR PORTIONS OF WESTERN AND SOUTH CENTRAL UTAH COVERED BY FIRE WEATHER ZONES 420 423 434 AND 440. A VERY DRY AIRMASS REMAINS IN PLACE ACROSS THESE PORTIONS OF UTAH. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE INTO THIS EVENING KEEPING FIRE WEATHER CONDITIONS SEVERE. WINDS WILL DIMINISH AND HUMIDITIES WILL RECOVER SOMEWHAT AFTER MID EVENING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 020958 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 358 AM MDT SAT AUG 2 2008 UTZ435-022200- /O.CON.KSLC.FW.W.0031.000000T0000Z-080803T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- 358 AM MDT SAT AUG 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 435... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR A PORTION OF SOUTHWEST UTAH. HUMIDITIES BELOW 15 PERCENT AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP THIS AFTERNOON. GUSTY WINDS COMBINED WITH LOW HUMIDITIES WILL CAUSE SEVERE FIRE WEATHER CONDITIONS ACROSS FIRE WEATHER ZONE 435 THIS AFTERNOON AND EVENING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 021622 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1022 AM MDT SAT AUG 2 2008 UTZ434-030300- /O.EXA.KSLC.FW.W.0031.000000T0000Z-080803T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 1022 AM MDT SAT AUG 2 2008 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WIND IN ZONE 434... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. HUMIDITIES NEAR 10 PERCENT AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL DEVELOP THIS AFTERNOON. THE STRONG GUSTY WINDS COMBINED WITH LOW HUMIDITIES WILL CAUSE SEVERE FIRE WEATHER CONDITIONS INTO THE EVENING HOURS. $$ UTZ435-030300- /O.CON.KSLC.FW.W.0031.000000T0000Z-080803T0300Z/ SOUTHWEST DESERTS AND MOUNTAINS- 1022 AM MDT SAT AUG 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING OR LOW HUMIDITY AND GUSTY WIND IN ZONE 435.... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. AFTERNOON HUMIDITIES NEAR 10 PERCENT AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL OCCUR AGAIN THIS AFTERNOON. GUSTY WINDS COMBINED WITH LOW HUMIDITIES WILL CAUSE SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON AND INTO THE EVENING. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 022217 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 417 PM MDT SAT AUG 2 2008 UTZ434-435-031200- /O.EXT.KSLC.FW.W.0031.000000T0000Z-080804T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- 417 PM MDT SAT AUG 2 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT SUNDAY FOR LOW HUMIDITY AND GUSTY WIND IN ZONES 434 AND 435... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT SUNDAY. HUMIDITIES NEAR OR BELOW 10 PERCENT AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL CONTINUE INTO THE EVENING HOURS. HUMIDITY RECOVERY TONIGHT WILL BE POOR FOR SOME AREAS BUT WINDS WILL BECOME LIGHT. SIMILAR GUSTY WINDS AND 10 TO 15 PERCENT HUMIDITY WILL REDEVELOP DURING SUNDAY AFTERNOON AND CREATE SEVERE FIRE WEATHER CONDITIONS INTO THE EVENING HOURS. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 031014 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 414 AM MDT SUN AUG 3 2008 UTZ434-435-031815- /O.CON.KSLC.FW.W.0031.000000T0000Z-080804T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- 414 AM MDT SUN AUG 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 434 AND 435... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE WEST CENTRAL DESERTS AND MOUNTAINS AS WELL AS THE SOUTHWEST DESERT AND MOUNTAINS. HUMIDITIES NEAR OR BELOW 15 PERCENT AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. GUSTY WINDS COMBINED WITH LOW HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS ACROSS FIRE WEATHER ZONES 434 AND 435 THIS AFTERNOON AND EVENING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 031831 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1231 PM MDT SUN AUG 3 2008 UTZ434-435-040300- /O.CON.KSLC.FW.W.0031.000000T0000Z-080804T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- 1231 PM MDT SUN AUG 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WIND ACROSS ZONES 434 AND 435... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. HUMIDITIES BELOW 15 PERCENT AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL CONTINUE THIS AFTERNOON AND INTO THE THE EVENING HOURS. GUSTY WINDS COMBINED WITH LOW HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS ACROSS FIRE WEATHER ZONES 434 AND 435. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 31, 3:57 AM MDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jul 31, 3:57 AM MDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 357 AM MDT THU JUL 31 2008 .SYNOPSIS...A WARM AND DRY WESTERLY FLOW WILL GRADUALLY TRANSITION TO A SOUTHWESTERLY FLOW BY FRIDAY. MOISTURE IS EXPECTED TO MOVE SLOWLY INTO THE SOUTH BY LATE FRIDAY...AND THEN SPREAD NORTHWARD FOR THE WEEKEND. A MORE SUBSTANTIAL MOISTURE SURGE IS EXPECTED EARLY NEXT WEEK. && .DISCUSSION...WATER VAPOR SATELLITE IMAGERY TELLS THE STORY FOR TODAY AS A DRY WESTERLY FLOW PREVAILS ACROSS THE REGION. HOWEVER ON THE SAME TOKEN...THIS IMAGERY SHOWS WHAT IS IN STORE FOR US IN A FEW DAYS. A TROUGH IS DEVELOPING AT ABOUT 145 W WHICH IS HELPING TO PUMP THE RIDGE UP NEAR 120 W. INITIALLY THIS RIDGE WILL HEAT THINGS UP ACROSS THE INTERMOUNTAIN REGION FOR TODAY AND FRIDAY BUT MOISTURE SEEN OVER BAJA AND SOUTHERN ARIZONA WILL GET TAPPED BY THE WEEKEND. ALSO SEEN IN THE WATER VAPOR IS A CIRCULATION AT 27 N AND 122 W WHICH THE GFS SHOWS GETTING ABSORBED INTO THE SOUTHWEST FLOW AND REACHES SOUTHERN IDAHO BY SATURDAY. WHILE DEEP MOISTURE WILL NOT HAVE MADE IT THAT FAR NORTH INTO UTAH BY THAT TIME MID AND HIGH LEVEL MOISTURE SHOULD BE READILY AVAILABLE FOR AT LEAST HIGH BASED THUNDERSTORMS ACROSS THE NORTH SATURDAY AFTERNOON AND EVENING AS THE FAVORABLE ENTRANCE PORTION OF THE JET WILL BE LOCATED OVERHEAD. FARTHER SOUTH THE INFLUX OF MOISTURE WILL BE MORE SUBSTANTIAL FOR BETTER CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER THE MOUNTAINS SATURDAY AND SUNDAY AND AT LEAST ISOLATED IN THE VALLEYS. TEMPERATURES BECOME TRICKY BY THEN AS CLOUD COVER COULD BECOME AN ISSUE. HOW MUCH MOISTURE MAKES IT WELL NORTH EARLY NEXT WEEK IS QUESTIONABLE AS BOTH THE GFS AND OLD RUN OF EC SHOW MORE OR LESS A RIDGE OVERHEAD WHICH WOULD KEEP THE DEEPER MOISTURE MOVING INTO CALIFORNIA AND THEN NORTH INTO THE PACIFIC NORTHWEST. BY LATE IN THE WEEK THE RIDGE BREAKS DOWN AND MORE MOISTURE WILL LIKELY SPREAD ACROSS THE AREA. && .AVIATION...LIGHT AND VARIABLE WINDS WILL CONTINUE AT THE SLC TERMINAL THROUGH ABOUT 10Z BEFORE BECOMING SOUTHERLY. WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST BETWEEN 18-20Z THIS AFTERNOON. OTHERWISE...VFR CONDITIONS UNDER MOSTLY CLEAR SKIES WILL CONTINUE THROUGHOUT THE DAY. && .FIRE WEATHER...A DRIER AND MORE STABLE AIRMASS WILL REMAIN OVER THE AREA TODAY. GUSTY WINDS AND LOW HUMIDITIES WILL LIKELY CREATE SEVERE FIRE WEATHER CONDITIONS AGAIN TODAY ACROSS FIRE WEATHER ZONE 440 TODAY. WILL HOLD OFF ON ISSUING A RED FLAG WARNING UNTIL THE DAY SHIFT CAN GET AN UPDATE ON FUELS STATUS IN THIS ZONE. A PACIFIC DISTURBANCE IS EXPECTED TO MOVE ACROSS THE WEST ON SATURDAY...INCREASING WINDS ACROSS WEST CENTRAL AND SOUTHWEST UTAH. HAZARDOUS FIRE WEATHER CONDITIONS COULD BECOME A POSSIBILITY SATURDAY AFTERNOON DUE TO THE WINDS AND LOW HUMIDITY IN THESE LOCATIONS. MOISTURE IS FORECAST TO INCREASE SATURDAY ACROSS THE REMAINDER OF THE STATE BEFORE DECREASING A LITTLE AGAIN SUNDAY INTO MONDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...STRUTHWOLF FIRE WEATHER...KRUSE AVIATION...KRUSE FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jul 31, 5:18 AM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 518 AM MDT THU JUL 31 2008 UTZ001>009-011-015-WYZ021-011130- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WESTERN UINTA BASIN-WEST CENTRAL UTAH- SOUTHWEST WYOMING- 518 AM MDT THU JUL 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... UTZ010-012>014-016-019>021-517-518-011130- WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 518 AM MDT THU JUL 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... SOUTHERN UTAH AND SOUTHWEST UTAH. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MOISTURE WILL START HEADING NORTH AGAIN THIS WEEKEND AND CONDITIONS MAY BECOME FAVORABLE FOR SLOW MOVING HEAVY RAIN PRODUCING THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.